Document Detail


Gadolinium enhancement of cauda equina after combined spinal-epidural anaesthesia.
MedLine Citation:
PMID:  20739341     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
The occurrence of neurological symptoms after spinal anaesthesia has been reported with several local anaesthetics including lidocaine, prilocaine, mepivacaine, tetracaine and bupivacaine. Although hyperbaric bupivacaine is known to induce neurological symptoms less frequently than lidocaine, a few cases of cauda equina syndrome (CES) following the intraspinal injection of bupivacaine have been reported in the English literature. We describe lumbar MRI findings for a 29-year-old woman presenting with CES after caesarean section.
Authors:
M Takasu; M Okita; T Araki; N Tanitame; A Tamura; N Suwaki; K Ito
Publication Detail:
Type:  Case Reports; Journal Article; Review    
Journal Detail:
Title:  The British journal of radiology     Volume:  83     ISSN:  1748-880X     ISO Abbreviation:  Br J Radiol     Publication Date:  2010 Sep 
Date Detail:
Created Date:  2010-08-26     Completed Date:  2011-02-03     Revised Date:  2013-02-19    
Medline Journal Info:
Nlm Unique ID:  0373125     Medline TA:  Br J Radiol     Country:  England    
Other Details:
Languages:  eng     Pagination:  e192-4     Citation Subset:  AIM; IM    
Affiliation:
Department of Radiology, Hiroshima Red Cross Hospital, 1-9-6, Sendamachi, Nakaku, Hiroshimashi 730-8619, Japan. my-takasu@syd.odn.ne.jp
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Adult
Anesthesia, Epidural / adverse effects*
Anesthesia, Spinal / adverse effects
Anesthetics, Local / adverse effects*
Bupivacaine / adverse effects*
Cesarean Section
Female
Gadolinium / diagnostic use
Humans
Peripheral Nervous System Diseases / radionuclide imaging*
Polyradiculopathy / radionuclide imaging*
Pregnancy
Chemical
Reg. No./Substance:
0/Anesthetics, Local; 2180-92-9/Bupivacaine; 7440-54-2/Gadolinium
Comments/Corrections

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Gastric calcifying fibrous pseudotumour associated with an ulcer: report of one case with a literatu...
Next Document:  A new interventional technique for percutaneous treatment of drainage-resistant liver abscess.